# SDR V0XD20160306048

- Difficulty date: March 4, 2016
- Submitted: March 6, 2016
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N317CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10055
- Aircraft time: 32,256 hours, 23,669 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Part number: KBA6701050027
- Part serial: 10079
- Condition: Cracked
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MLG INBD DOOR IS CRACKED AT FWD FRAME.  R & R LT MLG INBD DOOR, PN KBA670-10500-27, SN 10079, IAW AMM 32-12-01.
